# SDR ASAA2021110936566

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,149 hours, 14,580 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FIRE HANDLE WILL NOT ILLUMINATE DURING FIRE TEST. BITE SHOWS UPPER FAN LOOP B DETECTOR FAULT. GROUNDED - YES. INITIAL EVALUATION, PERFORMED FIRE DET OPS TEST IAW B737-800 AMM 26-10-00-710-801. FIRE HANDLE FOR #2 ILLUMINATED NORMALLY. SWITCHED BETWEEN A/B LOOPS ONLY, CHECKS GOOD STILL ILLUMINATED. PERFORMED ENGINE APU FIRE DETECTION CONTROL MODULE BITE IAW B737-800 FIM 26-10 TASK 801, PASSES BITE ON NORMAL AND FOR LOOP A/B ONLY. REMOVED ENG/APU FIRE DET CONT MOD IAW B737-800 AMM 26-10-01-000-801/FIM 26-10 TASK 805. RECHECKED PINS 10-12 ON D998, =100 OHMS, STILL OUT OF LIMITS. REF B737-800 WDM 26-11-11/21. FOLLOWING FIM 26-10 TASK 805 STEP F(4)D(2) - DISCONNECTED D1601 AND INSTALLED JUMPER AT PINS 1-2, DISCONNECTED DP1620 AND READ PINS 3-4 = 1.5 OHMS. REMOVED JUMPER, RECONNECTED D1601 AND READ 2.5 OHMS. RECONNECTED DP1620 AND READ AGAIN AT D998 ON M279 PINS 10-12 = 2.8 OHMS. ALL RESISTANCE NOW WITHIN NORMAL LIMITS. CONNECTORS WERE VERY DIRTY AND DIFFICULT TO REMOVE. CLEANED AS APPROPRIATE WITH IPA AND RECONNECTED. NO DEFECTS REMAIN. GVI OF MW316 AND MW326 HARNESS, NO DEFECTS NOTED. PERFORMED WIGGLE TEST FOR BOTH HARNESSES IAW FIM 26-10 TASK 805, ALL READINGS NORMAL. REINSTALLED ENG/APU FIRE DET CONT MOD M279 IAW AMM 26-10-01-400-801. PERFORMED OPS TEST AND CONT MOD BITE AGAIN, NO FAULTS FOUND.
